# SDR DHL9671562D

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSELAGE INTERIOR FRAME CORRODED AT BS 620 INNER FLANGE ABOVE FLOOR LEVEL.  REMOVED AND REPLACED SPLICE PLATE PER SRM 51-40-3 .  PLATE 6 INCHES BY 7 INCHES.
